Keyword : bilinear pairings


Certificateless Key Agreement Protocols under Strong Models
Denise H. GOYA Dionathan NAKAMURA Routo TERADA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/10/01
Vol. E99-A  No. 10 ; pp. 1822-1832
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
authenticated key agreementcertificateless public key encryptioncertificateless key agreementID-based encryptionsecurity modelsrandom oracle modelbilinear pairingsbilinear Diffie-Hellman problem
 Summary | Full Text:PDF

Dual Pairing Vector Spaces and Their Applications
Tatsuaki OKAMOTO Katsuyuki TAKASHIMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/01/01
Vol. E98-A  No. 1 ; pp. 3-15
Type of Manuscript:  INVITED PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
bilinear pairingsdual pairing vector spacesDPVSfunctional encryptionattribute-based encryptioninner-product encryptionattribute-based signatures
 Summary | Full Text:PDF

Transmission-Efficient Broadcast Encryption Scheme with Personalized Messages
Jin Ho HAN Jong Hwan PARK Dong Hoon LEE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/04/01
Vol. E96-A  No. 4 ; pp. 796-806
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
broadcast encryptionconditional access systemcopyright protectionbilinear pairingspersonalized messages
 Summary | Full Text:PDF

Cryptanalysis of an Identity Based Proxy Multi-Signature Scheme
Fagen LI Shijie ZHOU Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/07/01
Vol. E91-A  No. 7 ; pp. 1820-1823
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
proxy multi-signaturebilinear pairingsforgery attack
 Summary | Full Text:PDF

Web Metering Scheme Based on the Bilinear Pairings
Narn-Yih LEE Ming-Feng LEE 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2007/03/01
Vol. E90-D  No. 3 ; pp. 688-691
Type of Manuscript:  LETTER
Category: Application Information Security
Keyword: 
cryptographymetering schemesecret sharingbilinear pairingsnetwork security
 Summary | Full Text:PDF